# SDR UALA2013041602607

- Difficulty date: April 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 49,406 hours, 19,713 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 25938
- Condition: No Test
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LGCIU FAILS BITE TEST.  REMOVED AND REPLACED NR 1 LGCIU  IAW AMM.  OPS CHECKED NORMAL.
